# SDR IPXA2021091673970

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 10,251 hours, 1,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 834802
- Condition: Faulted
- Location: Mlg Truck Tilt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**AIR TURN BACK** EMERGENCY DECLARED** REQUIRED DUE TO GEAR TILT MESSAGE. 22:57 Z ON 9/14/2021.T/S PERFORMED IAW FIM TASK 32-31-00-810-822, REV 08-11-21. FOUND MAINT MSG 32724, R/H BODY GEAR TRUCK TILT LEVER LOCK PROX SENSOR S2654. REPLACED IAW AMM 32-553-11-201 REV. 36-02 BODY GEAR TRUCK TILT SENSOR TEST PERF IAW AMM 32-61-12-722-05J REV 36.02. IPC 32-61-02-21 ITEM 055
